# SDR HEEA079628

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,167 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015109
- Part serial: DRK100694
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERTS ON SKID TUBE FOR STEP ACTUATOR AND WIRE HARNESS ARE INCORRECT POSITIONS.
